# SDR UALA2010101503821

- Difficulty date: October 15, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 81,084 hours, 13,139 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Coupling
- Condition: Failed
- Location: Nr 2 Starter
- Component: Starter
- Component part number: 35054367
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE WILL NOT ROTATE FOR START, START VALVE LIGHT ON AND PRESSURE DROP NOTED.   REPLACED STARTER & VALVE, NO HELP. SUSPECT STARTER DRIVE PAD COUPLING SHEARED, CHECKED N2 ROTOR FOR TURNING USING MANUAL CRANK PAD ON THE IDLER PAD OF THE OIL PUMP. COUPLER AND REMOVAL TOOL ON FLT 972 ETA 0920. REPLACED ENGINE 2 STARTER COUPLING. OPS NORMAL.
